# SDR 06FDEA03903

- Difficulty date: November 3, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 14,328 hours, 7,661 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

NR 1 IRU DEFERRED. ON TAKEOFF ROLL, ALL CAPT AIRSPEED SYMBOLOGY ON AIRSPEED TAPE DISAPPEARED (V1, V2, GREEN DOT, ZIPPER ECT.) WITH FLASHING "SPD  LIM" IN RED IN LOWER LEFT CORNER OF PFD.  SELECTED ADC INST, SYS 2 ON CAPT SW PANEL.  ALL OTHER AIRSPEED INDICATIONS NORMAL.  REPLACED NR 1 FAC REF MM 22-26-34-4.  CKS NORMAL REF10-00-5 AND MM 22-40-00-5.  A/C REMAINS CK 3A, CK 3A, CAT 2.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG B471AAM6, POS 1 SRL 115.
